Antipsychotic vs workouts?

Guys, I started put clozapine (12,5 mg before sleep) and alprazolam (1 mg x 2 a day) since 4 years ago. I really psychological dependant to clozapine (the doc and me tried 50 mg amytriptyline, it’s more stable but after a week seem I had zero saliva, so I discontinued it.)

The problem is when I take clozapine seems I can’t do workouts, my blood pressure is 140/90 and my BPM is above 90 (with side effect shallow breath and low oxygen intake based from EKG, seem my chest is being pushed and hard to breath). But if I don’t do cardio workouts (OFC after maybe off from cardio workout about a week) my blood pressure is stable at 120-80 and my BPM is normal lower than 90. I already tried to do it frequently about 6 times 2 weeks, there is no improvement. Seems I more prone to cardio stress.

Anybody having trouble like me? Please share your tips I just want my body healthy :frowning:

1 Like

Oh forgot to mention that I have not do cardio workout about more than 2 year.

Yes I complained to my doctor that my AP was affecting my breathing and heart beats, although I was on a different one than you.

1 Like

I’m confused. Your blood pressure and heart rate SHOULD go up when you’re working out. That’s perfectly normal. When I’m working out, my blood pressure is like 30 Mmhg higher than when I’m resting.

2 Likes

I agree with @ninjastar. It’s all supposed to go up while you work out.

Here is an article about it. Have you mentioned your concerns to a doctor? If you’re concerned, that might help.

I mean my BP and BPM after resting, during working out periode (HIGH) VS my BP and BPM without doing anything based my 2 years experience . (NORMAL)

My theory is because of my drugs (I suspect clozapine),or my subconscious mind thinks workout causing stress.

What AP did you use?

When I think of it, I check my BP is normal during no workout times and not the BP sorry guys I am in anxiety and worried about the drugs I drink. I browse some webs seems antipsychotic and tetracyclic antidepressants that I use has side effect increase BPM about 10-15.

I am sorry if say anything wrong, just I am panicked I see no way out. I am tired about all of this.

@Chrisfrans

OK, my understanding is that while you’re on clozapine and you exercise, your resting blood pressure and heart rate are way above normal. Tell your doctor that. He/she can put you on medication for high blood pressure and heart palpitations. I have to take a beta blocker because I am on buproprion. It lowers my heart rate and blood pressure. This is not a big deal. You do not have to panic. Just talk to your doctor.

1 Like

Yeah it’s, I will. Thanks

2 Likes